# SDR REXA2015082100813

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 19,739 hours, 12,788 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unserviceable
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER FIRE EXTINGUISHER FAILED WEIGHT CHECK.  R & R WATER FIRE EXTINGUISHER IAW FCR 26001 & AMM 25-60-00.
